Journal of Nonlinear Mathematical Physics

Volume 24, Issue 1, December 2016, Pages 20 - 28

On the oscillons in the signum-Gordon model

Authors
Z. Świerczyński
Institute of Computer Science, Pedagogical University, Podchorążych 2 Cracow, 30-084, Poland, zs@up.krakow.pl
Received 23 July 2016, Accepted 3 November 2016, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2016.1274112How to use a DOI?
Keywords
Nonlinear wave equation, periodic solution
Abstract

New periodic solutions of signum-Gordon equation are presented. We first find solutions φ0(x, t) defined for (x, t) ∈ ℝ × [0, T ] and satisfying the condition φ0(x, 0) = φ0(x, T ) = 0. Then these solutions are extended to the whole spacetime by using (2.4).

Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
24 - 1
Pages
20 - 28
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2016.1274112How to use a DOI?
Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Z. Świerczyński
PY  - 2021
DA  - 2021/01
TI  - On the oscillons in the signum-Gordon model
JO  - Journal of Nonlinear Mathematical Physics
SP  - 20
EP  - 28
VL  - 24
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2016.1274112
DO  - https://doi.org/10.1080/14029251.2016.1274112
ID  - Świerczyński2021
ER  -